# SDR SIMA201034302

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 26,382 hours, 25,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT FACING EMERGENCY EXIT SIGN OVER ROW 12 AISLE TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND A LOOSE WIRE AT THE SIGN IN CEILING PANEL.  RECONNECTED THE LOOSE WIRE AT THE CONNECTOR.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
